Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 25, NWS Austin/San Antonio, TX

April 13, 2014Williamson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 13, 2014, 9:44 PM CDT for Williamson County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2014, 9:44 PM CDT (02:44 UTC)
Expired
Apr 13, 2014, 10:30 PM CDT
In force
46 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Williamson County, TX

The radar

The Ft Hood radar (KGRK), 7 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.7 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1547 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1547 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
1.3
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

056 
WUUS54 KEWX 140244
SVREWX
TXC491-140330-
/O.NEW.KEWX.SV.W.0025.140414T0244Z-140414T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
944 PM CDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WILLIAMSON COUNTY...

* UNTIL 1030 PM CDT.

* AT 940 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING 
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR            
  BARTLETT... OR 11 MILES NORTH OF GRANGER...AND MOVING              
  SOUTHEAST AT 30 MPH. THE STORM WILL MOVE ALONG THE                 
  BELL...WILLIAMSON COUNTY LINE.

* SOME LOCATIONS IN THE WARNING INCLUDE GRANGER DAM. OTHER LOCATIONS 
  IN THE WARNING INCLUDE BARTLETT...GRANGER...LANEPORT...AND HARE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3083 9751 3083 9749 3081 9744 3075 9728
      3071 9725 3059 9721 3076 9761 3086 9756
TIME...MOT...LOC 0241Z 294DEG 28KT 3086 9743

$$
3 follow-up statements
522 
WWUS54 KEWX 140258
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
958 PM CDT SUN APR 13 2014

TXC491-140330-
/O.CON.KEWX.SV.W.0025.000000T0000Z-140414T0330Z/
WILLIAMSON TX-
958 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EAST CENTRAL WILLIAMSON COUNTY...

AT 954 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES EAST OF
BARTLETT...OR 10 MILES NORTHEAST OF GRANGER...MOVING SOUTHEAST AT 30
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRANGER
DAM...HOXIE...LANEPORT...SANDOVAL AND HARE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3076 9752 3079 9750 3081 9749 3081 9744
      3075 9728 3071 9725 3059 9721 3072 9752
TIME...MOT...LOC 0257Z 294DEG 28KT 3081 9730

$$
521 
WWUS54 KEWX 140315
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1015 PM CDT SUN APR 13 2014

TXC491-140330-
/O.CON.KEWX.SV.W.0025.000000T0000Z-140414T0330Z/
WILLIAMSON TX-
1015 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EAST CENTRAL WILLIAMSON COUNTY...

AT 1014 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES NORTHEAST
OF LANEPORT...OR 11 MILES NORTHWEST OF ROCKDALE...MOVING SOUTHEAST AT
30 MPH.

LAT...LON 3068 9739 3073 9741 3076 9740 3079 9737
      3075 9728 3071 9725 3059 9721
TIME...MOT...LOC 0315Z 294DEG 28KT 3075 9715

$$
746 
WWUS54 KEWX 140326
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1026 PM CDT SUN APR 13 2014

TXC491-140336-
/O.CAN.KEWX.SV.W.0025.000000T0000Z-140414T0330Z/
WILLIAMSON TX-
1026 PM CDT SUN APR 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILLIAMSON COUNTY
IS CANCELLED...

LAT...LON 3068 9739 3073 9741 3076 9740 3079 9737
      3075 9728 3071 9725 3059 9721
TIME...MOT...LOC 0326Z 294DEG 28KT 3072 9706

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 7:41 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Apr 13, 7:41 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
741 PM CDT SUN APR 13 2014

.UPDATE...
BASED ON THE CURRENT RADAR TRENDS...REMOVED POP OVER THE FAR WEST
THE REST OF THE EVENING. LEFT IN SLIGHT AND CHANCE POP FOR OUR
NORTHERN MOST AREAS THE REST OF TONIGHT WITH CONTINUED MENTION OF
POSSIBLE SEVERE. WATCHING ONE LONE SEVERE STORM APPROACHING
COPPERAS COVE. ITS BEEN A RIGHT MOVER FOR SEVERAL HOURS AND MAY
CLIP PART OF THE NORTHERN EDGES OF BURNET...WILLIAMSON...AND/OR LEE
COUNTIES IF IT MAKES IT THAT FAR SOUTHEAST. STILL THE POSSIBILITY
OF REDEVELOPMENT LATER TONIGHT WITH THE APPROACHING COLD FRONT.
OVERALL CHANCES REMAIN LOW HOWEVER.

&&

.PREV DISCUSSION... /ISSUED 631 PM CDT SUN APR 13 2014/

AVIATION...
/00Z TAFS/
MODERATE SOUTHERLY FLOW CONTINUES ACROSS THE REGION. DRY LINE
REMAINS WEST OF THE REGION AND SHOWERS AND THUNDERSTORMS HAVE
TRIED TO FIRE...BUT JUST CANNOT GET GOING DUE TO STRONG CAP.
STRONG COLD FRONT IS LOCATED ACROSS THE SOUTHERN PORTIONS OF THE
PANHANDLE. THE FRONT WILL MOVE SOUTH OVERNIGHT AND ARRIVE IN OUR
AREA 12Z-14Z. COULD SEE SOME SHOWERS AHEAD OF THE FRONT TONIGHT
AND EVEN BEHIND THE FRONT BUT LOOKING LESS LIKELY FOR THUNDER AT
THIS TIME. VFR CONDITIONS WILL BECOME MVFR 03Z-05Z THEN IFR 07Z-
08Z. AFTER COLD FRONT MOVES THROUGH 12Z-13Z CEILINGS WILL BECOME
MVFR THEN AFTER 18Z BACK TO VFR. SOUTHERLY WINDS AT 10 TO 15 KNOTS
AHEAD OF COLD FRONT. AFTER FROPA NORTHERLY WINDS WILL INCREASE TO
25-35 KNOTS WITH GUSTS TO NEAR 40 KNOTS. EXPECT WINDS TO DECREASE
AFTER 03Z TUESDAY TO NEAR 15 KNOTS.

PREV DISCUSSION... /ISSUED 343 PM CDT SUN APR 13 2014/

SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
RAPID THUNDERSTORM DEVELOPMENT HAS BEEN OCCURRING ALONG THE
DRYLINE AS IT'S BEEN PUSHING EASTWARD ACROSS WEST CENTRAL/NORTH
CENTRAL TEXAS THIS AFTERNOON. DUE TO THE RAPID INTENSIFICATION OF
STORMS ALONG THE DRYLINE...SPC HAS EXPANDED THE SLIGHT RISK AREA
FARTHER WEST/SOUTHWEST TO ACCOUNT FOR THE TAIL-END OF THE DRYLINE
ANTICIPATED TO REACH INTO VAL VERDE COUNTY BEFORE RETREATING
WESTWARD TONIGHT. THUNDERSTORMS WILL DECREASE IN INTENSITY THIS
EVENING WITH THE LOSS OF DAYTIME HEATING...BUT A FEW SHOWERS AND
THUNDERSTORMS COULD LINGER INTO THE OVERNIGHT HOURS ACROSS OUR FAR
NORTHEASTERN AREAS AS AN UPPER LEVEL SHORT-WAVE TROUGH MOVES INTO
EAST TEXAS.

DESPITE THE LULL IN ACTIVITY OVERNIGHT...A SECOND ROUND OF SHOWERS
AND THUNDERSTORMS IS EXPECTED MONDAY MORNING AHEAD OF THE COLD
FRONT. THE COLD FRONT IS EXPECTED TO REACH THE HILL COUNTRY AROUND
SUNRISE...THEN REACH THE SOUTHERN PORTIONS OF THE CWA BEFORE NOON.
THE POST-FRONTAL ENVIRONMENT APPEARS TO BE CONDUCIVE FOR AT LEAST
A CHANCE OF SHOWERS. OTHERWISE...CHANCES FOR RAIN WILL END FROM
NORTHWEST TO SOUTHEAST THROUGHOUT THE DAY.

BREEZY NORTH WINDS WILL SPREAD ACROSS THE REGION BEHIND THE FRONT.
A WIND ADVISORY WILL BE IN EFFECT FROM 7 AM UNTIL 7 PM MONDAY. THE
STRONG NORTHERLY WINDS AT THE SURFACE AND ALOFT WILL ALLOW A MUCH
DRIER AND COOLER AIRMASS TO FILTER INTO THE AREA DURING THE DAY ON
MONDAY. TEMPERATURES ARE EXPECTED TO REMAIN STEADY OR SLOWLY FALL
DURING THE AFTERNOON. WINDS WILL BEGIN TO DECREASE AND BECOME LESS
GUSTY MONDAY NIGHT.

LONG TERM (TUESDAY THROUGH SUNDAY)...
SURFACE HIGH PRESSURE WILL MOVE INTO THE REGION IN THE WAKE OF THE
FRONT. THE RIDGING AND NORTHERLY WINDS WILL ALLOW COOL AND DRY
AIR TO CONTINUE TO SPILL INTO THE REGION MONDAY NIGHT AND TUESDAY.
TEMPERATURES TUESDAY MORNING WILL BE MUCH COOLER THAN WE HAVE HAD
THE PAST SEVERAL DAYS. LOWS WILL FALL TO THE MID TO UPPER 30S
ACROSS MOST OF THE AREA...WITH PORTIONS OF THE HILL COUNTRY
FALLING INTO THE LOW 30S. THERE IS THE POTENTIAL FOR SPOTTY BRIEF
FREEZING TEMPERATURES ACROSS THE HILL COUNTRY TUESDAY MORNING. ANY
AREAS WHICH DO REACH FREEZING WILL WARM UP QUICKLY AFTER SUNRISE
UNDER CLEAR SKIES. TUESDAY AFTERNOON WILL BE SUNNY AND MILD AS
SURFACE HIGH PRESSURE AND LIGHT NORTHERLY WINDS PREVAIL. THE SFC
RIDGE WILL BEGIN TO SHIFT TO THE EAST ON TUESDAY...ALLOWING
ONSHORE FLOW TO RETURN TUESDAY NIGHT. DESPITE THE RETURN OF
SOUTHEASTERLY WINDS...MOISTURE RETURN WILL BE SLOW. CLEAR SKIES
AND LIGHT WINDS ARE EXPECTED TUESDAY NIGHT...BRINGING ANOTHER
CHILLY MORNING ON WEDNESDAY. WARM SOUTHERLY WINDS WILL ENABLE A
WARMING AND MOISTENING TREND THROUGH THE MIDDLE OF THE WEEK.

MODELS HAVE COME INTO A LITTLE BETTER AGREEMENT WITH THE UPPER
PATTERN DURING THE LATTER HALF OF THE WEEK...BUT THERE ARE STILL
INCONSISTENCIES AMONG THE MODELS AS WELL AS FROM RUN TO RUN. THE
OVERALL CONSENSUS SHOWS TROUGHING DEVELOPING TO OUR NORTHWEST
DEVELOPING MID-WEEK...ENHANCING THE MOISTURE ADVECTION ACROSS OUR
AREA. THE TROUGH WILL EVENTUALLY MOVE EAST ACROSS THE PLAINS
STATES AND SENDS A COLD FRONT INTO SOUTHERN TEXAS BY FRIDAY. THIS
SCENARIO WOULD LEAD TO A CHANCE FOR SHOWERS AND THUNDERSTORMS
MAINLY ACROSS EASTERN PORTIONS OF THE REGION WHERE MOISTURE DEPTH
IS GREATEST. MODELS HAVEN'T BEEN STELLAR SO FAR THIS SEASON WITH
FRONTAL SYSTEMS...SO SEVERAL CHANGES TO THE EXTENDED PERIOD ARE
EXPECTED.

FIRE WEATHER...
ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
ACROSS AT LEAST A PORTION OF THE REGION EACH DAY THROUGH
WEDNESDAY. PLEASE SEE THE FIRE WEATHER DISCUSSION FWFEWX PRODUCT
FOR ADDITIONAL DETAILS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              63  67  39  66  42 /  20  50   0   0   0
AUSTIN BERGSTROM INTL AIRPORT  64  67  34  66  35 /  20  50   0   0   0
NEW BRAUNFELS MUNI AIRPORT     66  68  36  67  38 /  10  50   0   0   0
BURNET MUNI AIRPORT            54  58  34  64  39 /  20  20   0   0   0
DEL RIO INTL AIRPORT           64  65  40  72  44 /  10  10   0   0   0
GEORGETOWN MUNI AIRPORT        56  59  35  64  40 /  30  40   0   0   0
HONDO MUNI AIRPORT             67  68  37  70  38 /  10  30   0   0   0
SAN MARCOS MUNI AIRPORT        65  68  36  67  38 /  20  50   0   0   0
LA GRANGE - FAYETTE REGIONAL   67  69  37  64  39 /  20  60   0   0   0
SAN ANTONIO INTL AIRPORT       67  69  40  67  41 /  10  50   0   0   0
STINSON MUNI AIRPORT           70  70  41  69  40 /  10  50   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 7 AM TO 7 PM CDT MONDAY FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...09
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Apr 13, 7:54 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
754 PM CDT SUN APR 13 2014

TXZ171>173-183>194-202>209-217>225-228-141100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
754 PM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
TEXAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION ON MONDAY. AHEAD
OF THE COLD FRONT...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS
REMAINS POSSIBLE. HOWEVER...THESE STORMS ARE NOT EXPECTED TO BE
SEVERE. VERY WINDY CONDITIONS WILL OCCUR BEHIND THE FRONT AS
NORTHERLY WINDS STEADILY INCREASE THROUGHOUT THE DAY. A WIND
ADVISORY IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS ON MONDAY FOR
NORTHERLY WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH. IN
ADDITION...WITH DRY AND WINDY WEATHER BEHIND THE FRONT...A FEW
HOURS OF ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE FOR AREAS
WEST OF U.S. HIGHWAY 83.

WINDS WILL DIMINISH AND MUCH COLDER AIR WILL MOVE INTO THE
REGION MONDAY NIGHT...RESULTING IN OVERNIGHT LOW TEMPERATURES
THAT WILL DROP WELL BELOW NORMAL. THE COLDEST TEMPERATURES ARE
EXPECTED ACROSS THE HILL COUNTRY WHERE NEAR FREEZING TEMPERATURES
ARE POSSIBLE.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED TUESDAY AFTERNOON
FOR AREAS ALONG AND WEST OF HIGHWAY 281 DUE TO LOW HUMIDITIES.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE
WEDNESDAY AFTERNOON AND EVENING WEST OF HIGHWAY 83 DUE TO LOW
HUMIDITIES AND INCREASING SOUTH WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Apr 13, 9:16 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
916 PM CDT SUN APR 13 2014

TXZ173-140315-
WILLIAMSON-
916 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILLIAMSON COUNTY
UNTIL 1015 PM CDT...

AT 912 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM ABOUT 5 MILES WEST OF SALADO...MOVING SOUTHEAST
AT 25 MPH.

WHILE THE CORE OF THE STORM SHOULD REMAIN NORTH OF WILLIAMSON
COUNTY...GUSTY OUTFLOW WINDS UP TO 50 MPH ARE POSSIBLE IN THE
NORTHEASTERN PART OF WILLIAMSON COUNTY...RIGHT ALONG THE BELL COUNTY
LINE.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GRANGER...
  JARRELL...
  BARTLETT...
  GRANGER DAM...
  THEON...
  WALBURG...
  SCHWERTNER...
  WATERLOO...
  LANEPORT...
  HARE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3074 9727 3071 9725 3060 9720 3059 9721
      3070 9766 3086 9759
TIME...MOT...LOC 0212Z 302DEG 20KT 3094 9761

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 9:16 PM CDTSpecial Weather StatementEWXWilliamson59 min
Apr 14, 7:57 AM CDTSpecial Weather StatementEWXBlanco48 min
Apr 14, 8:10 AM CDTSevere Thunderstorm WarningEWXBlanco, Hays50 min
Apr 14, 8:37 AM CDTSpecial Weather StatementEWXGillespie38 min
Apr 14, 8:41 AM CDTSpecial Weather StatementEWXUvalde64 min
Apr 14, 8:57 AM CDTSpecial Weather StatementEWXWilliamson48 min
Apr 14, 9:12 AM CDTSevere Thunderstorm WarningEWXMedina48 min
Apr 14, 9:18 AM CDTSpecial Weather StatementEWXBlanco42 min
Apr 14, 9:29 AM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Kendall46 min
Apr 14, 9:39 AM CDTSpecial Weather StatementEWXWilliamson36 min
Apr 14, 9:52 AM CDTSpecial Weather StatementEWXBexar38 min
Apr 14, 10:05 AM CDTSpecial Weather StatementEWXWilson40 min
Apr 14, 10:09 AM CDTSpecial Weather StatementEWXMedina36 min
Apr 14, 10:10 AM CDTSpecial Weather StatementEWXTravis50 min
Apr 14, 10:17 AM CDTSevere Thunderstorm WarningEWXHays, Travis43 min
Apr 14, 10:35 AM CDTSevere Thunderstorm WarningEWXTravis40 min
Apr 14, 10:47 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Guadalupe, Karnes, Wilson58 min
Apr 14, 11:04 AM CDTSevere Thunderstorm WarningEWXBastrop, Travis41 min
Apr 14, 11:24 AM CDTSpecial Weather StatementEWXMedina51 min
Apr 14, 11:33 AM CDTSevere Thunderstorm WarningEWXFrio, Medina, Zavala42 min
Apr 14, 11:37 AM CDTSpecial Weather StatementEWXLavaca38 min
Apr 14, 11:46 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca44 min
Apr 14, 12:15 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina45 min
Apr 14, 12:25 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca50 min
Apr 14, 12:56 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson49 min
Apr 14, 1:46 PM CDTSpecial Weather StatementEWXGonzales44 min
Apr 14, 2:03 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales42 min
Apr 14, 2:45 PM CDTSpecial Weather StatementEWXLavaca45 min
Apr 14, 3:15 PM CDTSpecial Weather StatementEWXLavaca30 min
Apr 14, 3:59 PM CDTFreeze WarningEWXBurnet, Edwards, Gillespie, Kerr, Llano, Real18 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.